Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jazleen04

Epiduo It really works

So i started using Epiduo after being recommended by my dermatologist in August 2015, last i had acne was back in 2010 while i was in college and now after 5 years..I am not sure of the reason behind sudden breakout but it is really scary to start seeing sports and little bumps appearing on your pretty face..So my dermatologist ask me to use Epiduo + Doxycyline (2 tabs a day ) and asked me to visit him in 2 months, initially i thought 2 months is a long time but as the day started to pass my acne started to get worse and more and more breakout is all i could see. I was depressed, shattered and sad and all i wanted to do is lock myself in a room and not to go anywhere.

But by the time it was about 2 months and was time to see my doctor again my acne was looking way better than they use to be, there were no more new Acne or breakouts any more, my skin started to feel smooth and it has a shine in it, but still i had the spots and blemishes left from the acne.

I visited my doctor after 2 months, and briefed him with the entire story of my journey on acne.. he graded my acne 4 this time, i was not sure what does that mean. He advised me to change the Epiduo to its advanced version Epiduo Forte, with insurance it will cost you no more than $25 ..and asked me to visit him again in 3 months..and today i am about to complete my 3rd month and i have zero acne, very light blemishes, my skin has brightened 2 times what it use to be and i feel so confident like never before..

My advise is please stick to it and u will see the results..Thank you EpiduoIMG_3581.thumb.JPG.d61a49126a7153f8a1ad2IMG_3582.thumb.JPG.6fa4289de190d0664057cIMG_3580.thumb.JPG.e03e957020c5fea95c3b8IMG_2405.thumb.JPG.278debfdd723c0182c3e3IMG_2488.thumb.JPG.cb419f59af72070600236IMG_2591.thumb.JPG.e0d8c5c105480f7d0e33fIMG_2593.thumb.JPG.12c45a3e4bf5c22246d68

Share this post


Link to post
Share on other sites

This is amazing results! Ive just stared Epiduo a week ago and though I eased into it like my dermatologist said, now that im up to using it overnight, it makes my face red. It burns too but thats just the side effects. Did you get that too? If so, how long before it went away?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×